# SDR MALA010616

- Difficulty date: May 11, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: BAEREF000025461
- Condition: Cracked
- Location: Nr 4 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN CVG, NR 4 ENGINE NOSE COWL FWD BULKHEAD HAS THREE STIFFENERS CRACKED (3, 27, 32).  MAINTENANCE REPLACED 3 STIFFENERS P/N BAEREF-000025461 IAW BAB SRM 54-10-11 201 IAW SRM 51-42-00.
